advertisement
Question
Posted by: Anon | 2011-05-22

Simvastatin

Hi,
Can Simvastatin cause sleep disturbances?
I was on Michol for months and then was changed to Aspen Simvastatin and I found my sleep was very restless and disturbed.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

A study performed in 2007 at the University of California in 2007 i found that simvastain is indeed linked to Reduced quality of sleep in some patients - it may therefore indeed be the cause of your problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-05-25

Hi

A study performed in 2007 at the University of California in 2007 i found that simvastain is indeed linked to Reduced quality of sleep in some patients - it may therefore indeed be the cause of your problem.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement